# SDR SWAA2021091610592

- Difficulty date: August 23, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 67,173 hours, 39,106 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Lug
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-- RH HORIZONTALSTABILIZER CENTER SECTION REAR SPAR LOWER CLEVIS E FWD LUG HAS CORROSION IN BORE. ; / [01] ''PERFORMED EA 21-155-02335. REFER TO FAULT TTG8Q0065NR8''.; [02] VERIFIED STEP 1
